Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 4:05 PM EDT for Forsyth County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 18, 2016, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WWUS82 KFFC 182005
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT MON JUL 18 2016
GAZ021-022-033-034-182045-
NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
405 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 445 PM
EDT...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...FREE HOME...
LATHEMTOWN...BUFORD DAM-LAKE LANIER PARKS...HOLBROOK...UNION HILL...
DREW...BROOKWOOD...BIRMINGHAM...DUCKTOWN AND COAL MOUNTAIN.
LAT...LON 3425 8399 3419 8401 3420 8404 3418 8406
3417 8406 3415 8403 3405 8407 3396 8430
3416 8442 3425 8438 3431 8430
TIME...MOT...LOC 2004Z 300DEG 11KT 3416 8429
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 18, 2:43 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT MON JUL 18 2016 .SHORT TERM /Tonight through Tuesday Night/... Models are pretty similar with the overall pattern of the H5 ridge building over the central part of the national keep the CWA in a weak northwest flow. A weak front will move into the CWA Tuesday. While overall instability is not as good as it is today...the added lift provided by the weak front should be enough to keep coverage very similar to this afternoon. Will maintain chance pops Tuesday. Convection should diminish this evening as well as Tuesday evening. Max temps are expected to be a little warmer Tuesday however dewpoints will be low enough to keep heat index values from reaching advisory criteria. None-the-less Heat Index values will still reach the 100 to 104 range across much of the CWA with spotty 105 values. 17 .LONG TERM /Wednesday through Monday/... Little change in the overall pattern is expected by mid week as a broad sub-tropical ridge of high pressure sits over the central and southern Plains. Georgia and the Southeast region will continue to be on the eastern periphery of the High - in an area where any one given upper level disturbance can enhance diurnally-driven (afternoon and evening) showers and thunderstorms. On Wednesday, there are hints of drier air entering the state from the north which could limit daytime convection - to at least south of I-20. However, by Thursday and Friday, the deeper moisture returns as will the more widespread coverage of showers and thunderstorms. Overall severe threat will remain low, but cannot rule out isolated severe storms with damaging winds - as is often the case when you have a hot/humid airmass in place. The other concern/story will be the persistent HEAT! As the upr ridge builds/strengthens, temps will climb a few degrees by Wednesday and Thursday. Drier air could hold humidity and heat indices down a bit, but actual air temperatures will likely be in the mid to upr 90s area-wide with a few locations flirting with 100F DJN.83 && AVIATION... 18Z Update... Convection continues to increase in coverage...mainly across north and northeast GA. This area will shift southward through the afternoon dissipating after sunset. Scattered AC will be intermittent through tonight ahead of the weak front that will move into the forecast area Tuesday. Expect coverage of convection Tuesday at or a little greater than today...mainly in the afternoon. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 95 / 30 40 40 20 Atlanta 74 93 72 95 / 30 40 40 10 Blairsville 67 90 67 90 / 30 40 40 20 Cartersville 72 95 71 95 / 30 40 40 10 Columbus 74 96 73 96 / 30 40 40 20 Gainesville 73 93 72 93 / 30 40 40 20 Macon 73 95 71 97 / 30 40 40 20 Rome 71 95 71 96 / 30 40 40 5 Peachtree City 72 94 70 94 / 30 40 40 20 Vidalia 74 94 74 94 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 18, 11:49 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1149 AM EDT MON JUL 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1149 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 18, 2:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON JUL 18 2016
GAZ016-181930-
WHITE GA-
255 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 330 PM EDT...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS OVER UNICOI STATE PARK...
MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CLEVELAND...HELEN...UNICOI STATE PARK...SAUTEE...THE SMITHGALL WOODS
CONSERVATION AREA...ROBERTSTOWN AND ANNA RUBY FALLS.
LAT...LON 3477 8365 3477 8364 3476 8363 3475 8363
3473 8362 3472 8364 3467 8364 3466 8366
3462 8364 3461 8364 3459 8381 3477 8377
3479 8368
TIME...MOT...LOC 1854Z 343DEG 5KT 3473 8369Special weather statement, Jul 18, 3:13 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUL 18 2016
GAZ038-039-182000-
OGLETHORPE GA-WILKES GA-
313 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLETHORPE AND
NORTHWESTERN WILKES COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR VESTA...MOVING SOUTH
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...VESTA...POINT PETER...MALLORYSVILLE...JACKSONS
CROSSROADS...NORMAN AND CELESTE.
LAT...LON 3378 8285 3386 8303 3403 8302 3404 8295
3403 8293 3401 8294 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3397 8275 3391 8271
TIME...MOT...LOC 1912Z 349DEG 14KT 3398 8290Special weather statement, Jul 18, 3:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT MON JUL 18 2016
GAZ014-021-022-033-182000-
DAWSON GA-NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
335 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
EASTERN CHEROKEE AND NORTHWESTERN FORSYTH COUNTIES UNTIL 400 PM
EDT...
AT 334 PM EDT...A STRONG THUNDERSTORM WAS OVER BUFFINGTON...OR NEAR
CANTON...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...ROSWELL...ALPHARETTA...MILTON...HOLLY SPRINGS...BALL
GROUND... BUFFINGTON...FREE HOME...LATHEMTOWN...HOLBROOK...UNION
HILL...HICKORY FLAT...BIRMINGHAM...HIGHTOWER AND DUCKTOWN.
LAT...LON 3421 8455 3436 8449 3436 8413 3403 8432
TIME...MOT...LOC 1934Z 285DEG 12KT 3425 8443
2Special weather statement, Jul 18, 3:52 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT MON JUL 18 2016
GAZ038-039-050-051-182030-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
352 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHEASTERN OGLETHORPE...NORTHEASTERN GREENE AND WESTERN WILKES
COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NANCY
HART STATE PARK TO EAST OF WOODVILLE...MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...TIGNALL...RAYLE...LYNEVILLE...CELESTE...CARTERS
GROVE...JACKSONS CROSSROADS...DELHI...ROBINSON...NEWTOWN...
MALLORYSVILLE...DANIEL SPRINGS...NORMAN...DANBURG AND PHILOMATH.
LAT...LON 3355 8300 3372 8309 3398 8282 3397 8278
3397 8275 3398 8275 3398 8274 3399 8265
3388 8261
TIME...MOT...LOC 1951Z 347DEG 5KT 3399 8276 3370 8301Special weather statement, Jul 18, 4:01 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT MON JUL 18 2016
GAZ034-035-037-047-182045-
OCONEE GA-GWINNETT GA-BARROW GA-WALTON GA-
401 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCONEE...
SOUTHEASTERN GWINNETT...BARROW AND WALTON COUNTIES UNTIL 445 PM
EDT...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR DACULA...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...SNELLVILLE...LOGANVILLE...AUBURN...
DACULA...GRAYSON...STATHAM...WALNUT GROVE...BOGART...BETHLEHEM...
BETWEEN...GOOD HOPE...CARL...JERSEY...GRATIS...CAMPTON...BOLD
SPRINGS AND FORT YARGO STATE PARK.
LAT...LON 3405 8371 3405 8368 3403 8358 3389 8351
3371 8368 3373 8389 3375 8393 3392 8407
3406 8392 3406 8375 3407 8374
TIME...MOT...LOC 1959Z 327DEG 11KT 3394 8382Special weather statement, Jul 18, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT MON JUL 18 2016
GAZ021-022-033-034-182045-
NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
405 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 445 PM
EDT...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...FREE HOME...
LATHEMTOWN...BUFORD DAM-LAKE LANIER PARKS...HOLBROOK...UNION HILL...
DREW...BROOKWOOD...BIRMINGHAM...DUCKTOWN AND COAL MOUNTAIN.
LAT...LON 3425 8399 3419 8401 3420 8404 3418 8406
3417 8406 3415 8403 3405 8407 3396 8430
3416 8442 3425 8438 3431 8430
TIME...MOT...LOC 2004Z 300DEG 11KT 3416 8429The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jul 17, 8:15 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Jul 17, 8:22 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 38 min |
| Jul 17, 8:43 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 32 min |
| Jul 17, 8:59 PM EDT | Special Weather Statement | FFC | Dooly | 46 min |
| Jul 17, 9:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 17, 9:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 17, 9:42 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Walton | 33 min |
| Jul 17, 9:49 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 26 min |
| Jul 18, 12:38 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 2:22 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 38 min |
| Jul 18, 2:25 PM EDT | Special Weather Statement | FFC | Putnam | 50 min |
| Jul 18, 2:27 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 18, 2:52 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 38 min |
| Jul 18, 2:53 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Jul 18, 2:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 18, 3:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 44 min |
| Jul 18, 4:20 PM EDT | Special Weather Statement | FFC | Catoosa | 40 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 37 min |
| Jul 18, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 50 min |
| Jul 18, 4:30 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin | 45 min |
| Jul 18, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 18, 5:13 PM EDT | Special Weather Statement | FFC | Gwinnett, Morgan, Newton, Rockdale, Walton | 47 min |
| Jul 18, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jul 18, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 40 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 5:45 PM EDT | Special Weather Statement | FFC | Towns | 45 min |
| Jul 18, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| Jul 18, 5:52 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Jul 18, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 18, 6:21 PM EDT | Special Weather Statement | FFC | Towns, Union | 39 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski | 31 min |
| Jul 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 39 min |
| Jul 18, 6:59 PM EDT | Special Weather Statement | FFC | Towns, White | 31 min |
| Jul 18, 7:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Laurens, Pulaski | 42 min |
| Jul 18, 7:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jul 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 22 min |
| Jul 18, 7:45 PM EDT | Special Weather Statement | FFC | Houston, Peach | 30 min |
| Jul 18, 7:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.